# SDR SWAA112316

- Difficulty date: March 27, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 79,058 hours, 72,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND NOSE WHEEL WELL WEB CRACKED AT FS 246, WL 170.  REPAIRED WEB PER EA.
